# SDR REXA2014052500527

- Difficulty date: May 25, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 24,105 hours, 21,578 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF LG RETRACT NOSE DOOR OPEN, LANDING GEAR DISAGREE, NOSE WHEEL STEERING INOPERATIVE.  NOSE DOOR OPEN SOUND WAS HEARD FROM COCKPIT, LANDING GEAR MAINS WERE RETRACTED & NOSE GEAR UNSAFE.  RAN QRH NOSE GEAR DISAGREEMENT SUCCESSFULLY GOT A 3 GEAR.  COMPLIED WITH PA 05-018 REV K SCENARIO 1.  SERVICED NOSE GEAR STRUT IAW AMM 12-12-32-601-803.  PERFORMED FUNCTIONAL TEST OF THE LG EXTENSION & RETRACTION SYS IAW AMM 32-30-00-720-801.  ALL CHECKED GOOD.  ACFT OK FOR SERVICE.
